Conformal semi-invariant Riemannian maps from almost Hermitian manifolds

Articles > Article · 2019

Authors: Bayram Şahina, Şener Yanan

Filomat, International, WoS, 2019, vol 33, pp 1125-1134

DOI: 10.2298/fil1904125s

Summary

Conformal semi-invariant Riemannian maps from Kaehler manifolds to Riemannian manifolds are introduced. We give examples, study the geometry of leaves of certain distributions and investigate certain conditions for such maps to be horizontally homothetic. Morever, we introduce special pluriharmonic maps and obtain characterizations.

View details